# SDR CA131002005

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 85360421109
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO LAMINATED SHIM NOT BEING INSTALLED IAW ENGINEERING REQUIREMENTS THE TEMPERING GAP OF .005 TO .016 EXISTS BETWEEN LONGERON AND MACHINE FITTING AND FRAME STN 373-380 AT STR 7S & 7P.  MID FUSELAGE BUILD SINCE NOV 2006 TO MAR 2013 ARE AFFECTED. POTENTIALLY 239 MID FUSELAGES AFFECTED.  STRESS ENGINEERING IS CONCERNED THAT THE LACK OF SHIMS COULD LEAD TO STRESS CORROSION CRACKING OF THE JOINT FITTING. IT IS RECOMMENDED TO RELEASE A SB TO ENSURE SHIMS ARE FITTED AND TO FIX ANY ACFT IN-HOUSE.  AFFECTED RANGE OF ACFT 4156-4442.
